# SDR DALA2023050803590

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 IN REF. NRC 00233 : CORROSION ON STRINGER FLOOR SUPPORTS RBL/LBL 10 STA 1470-1498 AND PREVIOUS REPAIR ON STA. 1510 LBL/RBL 10 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00802: FLOOR SUPPORTS RBL/LBL 10 STA 1470-1498 AND PREVIOUS REPAIR ON STA. 1510 LBL/RBL 10 AT AFT CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM. (2752843)
